# SDR WRLA97012

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Compressor Stall
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB-OUT, AFTER TAKEOFF, FLT CREW EXPERIENCED COMPRESSOR STALL ON NR 2 ENGINE WITH ASSOCIATED EGT RISE TO 683 CENTIGRADE FOR 10 SECONDS.  FLT CREW RETARDED THROTTLE TO REDUCE THRUST.  ALL ENGINE PARAMETERS IN NORMAL RANGE. ENGINE CONTINUED OPERATION TO DURATION OF FLT.  A/C LANDED WITHOUT FURTHER INCIDENT.  A/C DIVERTED TO LSZH FOR ENGINE MX.  ENGINE EGT EXCEEDED ALLOWABLE LIMITS FOR CONTINUED OPERATION.  NR 2 ENGINE REPLACED.  GROUND RUN ENGINE, WITH NO FAULTS NOTED.  A/C RETURNED TO SERVICE.  (M)
